MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS NORTH AMERICA LLC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Stomach Ulceration (4488)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
It was reported that a patient experienced bleeding/laceration to the stomach following a transesophageal echocardiogram procedure with the s7-3t transducer and epiq 7c ultrasound system.Additional information is being obtained regarding patient outcome.The transducer has been removed from service, and the philips service engineer has initiated the replacement process to resolve the customer¿s immediate concern.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A qualified r&d engineer conducted a full evaluation of the returned transducer in response to the customer complaint.The device was inspected visually and by touch for any sharp edges or protrusions, and none were found.Mechanical articulation testing confirmed that the probe moved freely in all directions.The articulation mechanism operated as intended and showed no signs of bending, restriction, or conditions that would require forceful removal in a bent position.No defects of abnormalities were identified that could have contributed to the stomach injury described by the customer.The reported issue could not be confirmed.There is no evidence of a design defect, no indication of non-conforming material at the time of shipment, and no design anomaly that would warrant further action.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key24782360
Report Number3019216-2026-100131
Device Sequence Number21313698
Product Code IYN
UDI-Device Identifier00884838047693
UDI-Public(01)00884838047693
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 DA
Patient SexUnknown